Rational speculative bubbles in the Asian stock markets: tests on deterministic explosive bubbles and stochastic explosive root bubbles

Journal article


Chen, Y. and Quan, L. 2013. Rational speculative bubbles in the Asian stock markets: tests on deterministic explosive bubbles and stochastic explosive root bubbles. Journal of Asset Management. 14 (3), pp. 195-208. https://doi.org/10.1057/jam.2013.13
AuthorsChen, Y. and Quan, L.
Year2013
JournalJournal of Asset Management
Journal citation14 (3), pp. 195-208
PublisherPalgrave Macmillan
ISSN1470-8272
Digital Object Identifier (DOI)https://doi.org/10.1057/jam.2013.13
Publication dates
PrintJun 2013
Publication process dates
Deposited23 Oct 2013
Output statusPublished
Permalink -

https://repository.canterbury.ac.uk/item/87047/rational-speculative-bubbles-in-the-asian-stock-markets-tests-on-deterministic-explosive-bubbles-and-stochastic-explosive-root-bubbles

  • 13
    total views
  • 0
    total downloads
  • 0
    views this month
  • 0
    downloads this month

Export as